Lagrange Resolvents.
Aequationes mathematicae, Tome 8 (1972), pp. 216-220
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1972__8_136292,
author = {Robert Gilmer},
title = {Lagrange {Resolvents.}},
journal = {Aequationes mathematicae},
pages = {216--220},
year = {1972},
volume = {8},
zbl = {0249.12105},
url = {http://geodesic.mathdoc.fr/item/AM2_1972__8_136292/}
}
Robert Gilmer. Lagrange Resolvents.. Aequationes mathematicae, Tome 8 (1972), pp. 216-220. http://geodesic.mathdoc.fr/item/AM2_1972__8_136292/